# SDR HEEA073361

- Difficulty date: June 8, 2001
- Submitted: June 18, 2001
- Operation: General aviation
- Aircraft: N4999
- Make and model: Bell 407
- Aircraft serial: 53323
- Aircraft time: 2,237 hours
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Relay
- Part number: FCB205AT4
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERMITTENT IGNITION WHENEVER STARTER IS LATCHED.
